Title: | EXISTENCE OF SOLUTIONS FOR BERMANS EQUATION FROM LAMINAR FLOWS IN A POROUS CHANNEL WITH SUCTION |
Authors: | WANG, CA HWANG, TW CHEN, YY 應用數學系 Department of Applied Mathematics |
Issue Date: | 1990 |
URI: | http://hdl.handle.net/11536/4223 |
ISSN: | 0898-1221 |
Journal: | COMPUTERS & MATHEMATICS WITH APPLICATIONS |
Volume: | 20 |
Issue: | 2 |
Begin Page: | 35 |
End Page: | 40 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.